# SDR ABXA9800449

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 57156105501
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT, GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND THE RIGHT MAIN LANDING GEAR DOOR NOT LATCHED LIGHT WAS ILLUMINATED.  RECYCLED GEAR WITH THE SAME RESULTS.  REPLACED RIGHT MAIN LANDING GEAR DOOR CONTROL VALVE AND UPLATCH ASSY.  INSPECTED ALL PULLEYS, BRACKETS AND CABLES IN BOTH WHEEL WELLS.  NO DEFECTS NOTED.  PERFORMED OPS CHECK IAW DC8 MM 32-60-0.
